The Annals of Mathematical Statistics

Unbiasedness of Some Test Criteria for the Equality of One or Two Covariance Matrices

Nariaki Sugiura and Hisao Nagao

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 5 (1968), 1686-1692.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698150

Digital Object Identifier
doi:10.1214/aoms/1177698150

Mathematical Reviews number (MathSciNet)
MR237033

Zentralblatt MATH identifier
0197.15901

JSTOR
links.jstor.org

Citation

Sugiura, Nariaki; Nagao, Hisao. Unbiasedness of Some Test Criteria for the Equality of One or Two Covariance Matrices. Ann. Math. Statist. 39 (1968), no. 5, 1686--1692. doi:10.1214/aoms/1177698150. https://projecteuclid.org/euclid.aoms/1177698150


Export citation